Alert archive / California / Small Craft Advisories in 2016
Small Craft Advisory 50, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this small craft advisory at Mar 29, 2016, 3:20 AM PDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Mar 29, 2016, 3:20 AM PDT (10:20 UTC)
- Expired
- Mar 29, 2016, 1:48 PM PDT
- In force
- 10 hr
- Issued by
- NWS San Francisco Bay Area, CA
The text
As transmitted.
967 WHUS76 KMTR 291020 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 320 AM PDT TUE MAR 29 2016 PZZ570-291830- /O.EXP.KMTR.GL.W.0009.000000T0000Z-160329T1000Z/ /O.EXT.KMTR.SC.Y.0049.000000T0000Z-160330T1700Z/ POINT ARENA TO POINT REYES 10 TO 60 NM OFFSHORE- 320 AM PDT TUE MAR 29 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM PDT WEDNESDAY... ...GALE WARNING HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM PDT WEDNESDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ571-291830- /O.EXP.KMTR.GL.W.0009.000000T0000Z-160329T1000Z/ /O.EXT.KMTR.SC.Y.0049.000000T0000Z-160330T1700Z/ POINT REYES TO PIGEON POINT 10 TO 60 NM OFFSHORE- 320 AM PDT TUE MAR 29 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM PDT WEDNESDAY... ...GALE WARNING HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM PDT WEDNESDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-291830- /O.EXP.KMTR.GL.W.0009.000000T0000Z-160329T1000Z/ /O.EXT.KMTR.SC.Y.0049.000000T0000Z-160330T1700Z/ PIGEON POINT TO POINT PINOS 10 TO 60 NM OFFSHORE- 320 AM PDT TUE MAR 29 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM PDT WEDNESDAY... ...GALE WARNING HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM PDT WEDNESDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ576-291830- /O.EXP.KMTR.GL.W.0009.000000T0000Z-160329T1000Z/ /O.EXT.KMTR.SC.Y.0042.000000T0000Z-160330T1700Z/ POINT PINOS TO POINT PIEDRAS BLANCAS 10 TO 60 NM OFFSHORE- 320 AM PDT TUE MAR 29 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM PDT WEDNESDAY... ...GALE WARNING HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM PDT WEDNESDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-291830- /O.EXP.KMTR.GL.W.0009.000000T0000Z-160329T1000Z/ /O.EXT.KMTR.SC.Y.0049.000000T0000Z-160330T1700Z/ POINT ARENA TO POINT REYES TO 10 NM- 320 AM PDT TUE MAR 29 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM PDT WEDNESDAY... ...GALE WARNING HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM PDT WEDNESDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ560-291830- /O.EXP.KMTR.SC.Y.0042.000000T0000Z-160329T1000Z/ /O.NEW.KMTR.SC.Y.0050.160329T1020Z-160330T1700Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 320 AM PDT TUE MAR 29 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM PDT WEDNESDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-291830- /O.EXP.KMTR.SC.Y.0042.000000T0000Z-160329T1000Z/ /O.NEW.KMTR.SC.Y.0050.160329T1020Z-160330T1700Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 320 AM PDT TUE MAR 29 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM PDT WEDNESDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ535-291130- /O.EXP.KMTR.SC.Y.0047.000000T0000Z-160329T1000Z/ MONTEREY BAY- 320 AM PDT TUE MAR 29 2016 ...SMALL CRAFT ADVISORY HAS EXPIRED... WINDS AND WAVES WILL FALL BELOW SMALL CRAFT CRITERIA. $$ PZZ545-291830- /O.EXT.KMTR.SC.Y.0042.000000T0000Z-160330T1700Z/ /O.CON.KMTR.RB.Y.0023.000000T0000Z-160329T2200Z/ POINT REYES TO PIGEON POINT TO 10 NM- 320 AM PDT TUE MAR 29 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM PDT WEDNESDAY... ...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM PDT WEDNESDAY. A SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
2 follow-up statements
375 WHUS76 KMTR 291521 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 821 AM PDT TUE MAR 29 2016 PZZ545-292330- /O.CON.KMTR.RB.Y.0023.000000T0000Z-160329T2200Z/ /O.CON.KMTR.SC.Y.0042.000000T0000Z-160330T1700Z/ POINT REYES TO PIGEON POINT TO 10 NM- 821 AM PDT TUE MAR 29 2016 ...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PDT WEDNESDAY. A SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES. && $$ PZZ570-292330- /O.CON.KMTR.SC.Y.0049.000000T0000Z-160330T1700Z/ POINT ARENA TO POINT REYES 10 TO 60 NM OFFSHORE- 821 AM PDT TUE MAR 29 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PDT WEDNESDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ571-292330- /O.CON.KMTR.SC.Y.0049.000000T0000Z-160330T1700Z/ POINT REYES TO PIGEON POINT 10 TO 60 NM OFFSHORE- 821 AM PDT TUE MAR 29 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PDT WEDNESDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-292330- /O.CON.KMTR.SC.Y.0049.000000T0000Z-160330T1700Z/ PIGEON POINT TO POINT PINOS 10 TO 60 NM OFFSHORE- 821 AM PDT TUE MAR 29 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PDT WEDNESDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ576-292330- /O.CON.KMTR.SC.Y.0042.000000T0000Z-160330T1700Z/ POINT PINOS TO POINT PIEDRAS BLANCAS 10 TO 60 NM OFFSHORE- 821 AM PDT TUE MAR 29 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PDT WEDNESDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-292330- /O.CON.KMTR.SC.Y.0049.000000T0000Z-160330T1700Z/ POINT ARENA TO POINT REYES TO 10 NM- 821 AM PDT TUE MAR 29 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PDT WEDNESDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ560-292330- /O.CON.KMTR.SC.Y.0050.000000T0000Z-160330T1700Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 821 AM PDT TUE MAR 29 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PDT WEDNESDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-292330- /O.CON.KMTR.SC.Y.0050.000000T0000Z-160330T1700Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 821 AM PDT TUE MAR 29 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PDT WEDNESDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
211 WHUS76 KMTR 292048 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 148 PM PDT TUE MAR 29 2016 PZZ545-300400- /O.CAN.KMTR.SC.Y.0042.000000T0000Z-160330T1700Z/ /O.EXT.KMTR.RB.Y.0023.000000T0000Z-160330T0400Z/ POINT REYES TO PIGEON POINT TO 10 NM- 148 PM PDT TUE MAR 29 2016 ...SMALL CRAFT ADVISORY FOR ROUGH BAR NOW IN EFFECT UNTIL 9 PM PDT THIS EVENING... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS CANCELLED THE SMALL CRAFT ADVISORY. THE SMALL CRAFT ADVISORY FOR ROUGH BAR IS NOW IN EFFECT UNTIL 9 PM PDT THIS EVENING. WINDS AND WAVES HAVE FALLEN BELOW SMALL CRAFT CRITERIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES. && $$ PZZ560-565-292200- /O.CAN.KMTR.SC.Y.0050.000000T0000Z-160330T1700Z/ PIGEON POINT TO POINT PINOS TO 10 NM- POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 148 PM PDT TUE MAR 29 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES HAVE FALLEN BELOW SMALL CRAFT CRITERIA. $$ PZZ540-575-292200- /O.CAN.KMTR.SC.Y.0049.000000T0000Z-160330T1700Z/ POINT ARENA TO POINT REYES TO 10 NM- PIGEON POINT TO POINT PINOS 10 TO 60 NM OFFSHORE- 148 PM PDT TUE MAR 29 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES HAVE FALLEN BELOW SMALL CRAFT CRITERIA. $$ PZZ576-292200- /O.CAN.KMTR.SC.Y.0042.000000T0000Z-160330T1700Z/ POINT PINOS TO POINT PIEDRAS BLANCAS 10 TO 60 NM OFFSHORE- 148 PM PDT TUE MAR 29 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES HAVE FALLEN BELOW SMALL CRAFT CRITERIA. $$ PZZ570-300500- /O.EXT.KMTR.SC.Y.0049.000000T0000Z-160330T1000Z/ POINT ARENA TO POINT REYES 10 TO 60 NM OFFSHORE- 148 PM PDT TUE MAR 29 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PDT WEDNESDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ571-300500- /O.EXT.KMTR.SC.Y.0049.000000T0000Z-160330T1000Z/ POINT REYES TO PIGEON POINT 10 TO 60 NM OFFSHORE- 148 PM PDT TUE MAR 29 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PDT WEDNESDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Mar 29, 3:09 AM PDT, 11 minutes earlier.
Area forecast discussion, Mar 29, 3:09 AM PDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
309 AM PDT TUE MAR 29 2016
.SYNOPSIS...WINDS WILL CONTINUE TO DECREASE THROUGH THE DAY WITH A
SLIGHT CHANCE OF SHOWERS EXPECTED LATER TODAY FOR PARTS OF SAN
BENITO AND MONTEREY COUNTIES. SLIGHTLY COOLER THAN NORMAL
TEMPERATURES WILL CONTINUE THROUGH MIDWEEK BEFORE A GRADUAL
WARMING TREND OCCURS DURING THE SECOND HALF OF THE WEEK.
&&
.DISCUSSION...AS OF 3:00 PM PDT TUESDAY...COLD UPPER LEVEL LOW
THAT BROUGHT SOME SHOWERS TO OUR REGION CONTINUES TO PROGRESS
SLOWLY TO THE SOUTHEAST TODAY. WHILE IT MOVES FARTHER AWAY,
GRADIENTS BOTH AT THE SURFACE AND ALOFT WILL DECREASE. THIS WILL
HELP TO PRODUCE LOWER SPEEDS TODAY. HIGHS WILL BE CLOSE TO WHAT
WE SAW YESTERDAY -- GENERALLY IN THE UPPER 50S TO THE LOWER 60S.
DUE TO THE PROXIMITY OF THE LOW PLUS MINOR INSTABILITY A FEW
SHOWERS MAY BE TRIGGERED TODAY ESPECIALLY FOR THE FAR SE PORTIONS
OF THE CWA. SIMILAR CONDITIONS CAN BE EXPECTED ON WEDNESDAY.
A RIDGE OF HIGH PRESSURE WILL BUILD BACK INTO OUR REGION STARTING
ON THURSDAY WITH A WARMING TREND FORECAST. HIGHS WILL RETURN BACK
TO ABOVE NORMAL LEVELS WITH MID 60S TO MID 70S ANTICIPATED FOR THE
ENTIRE CWA THROUGH AT LEAST THE WEEKEND.
LATEST MODELS INDICATE THE POSSIBILITY OF RAIN ON MONDAY FOR THE
NORTH BAY AS A LONGWAVE TROF MOVES TO THE WEST COAST ALTHOUGH THE
BULK OF THE MOISTURE SHOULD STAY WELL TO OUR NORTH. BEYOND THAT NO
REAL SIGN OF ORGANIZED RAINFALL THROUGH AT LEAST NEXT FRIDAY. IF
THAT VERIFIES, MOST SPOTS NORTH OF MONTEREY AND SANTA CRUZ
COUNTIES WILL RETURN TO DRIER THAN NORMAL CONDITIONS.
&&
.AVIATION...AS OF 10:58 PM PDT MONDAY...GUSTY WINDS HAVE DECREASED
OVER LAND...BUT REMAIN OVER THE COASTAL WATERS. VFR IS FORECAST AN
EXCEPTION BEING ELEVATED HUMIDITY ON NW WIND FLOW ARRIVING OVER THE
SOUTHERN MONTEREY BAY AREA MAY AT TIMES CAUSE LOW CLOUD DEVELOPMENT
DUE TO OROGRAPHIC LIFT ALONG THE NEARBY TERRAIN TONIGHT AND TUESDAY
MORNING.
VICINITY OF KSFO...VFR. A FEW WESTERLY WIND GUSTS UP TO 20-25 KNOTS
ARE POSSIBLE VERY LATE TONIGHT/EARLY TUESDAY MORNING.
KSFO BRIDGE APPROACH...SIMILAR TO KSFO.
MONTEREY BAY TERMINALS...SCATTERED LOW CLOUDS FORECAST IN 06Z TAFS.
OROGRAPHIC LIFT MAY CAUSE SCT-BKN LOW CLOUD COVERAGE NEARBY AT TIMES
LATE TONIGHT AND TUESDAY MORNING.
&&
.MARINE...AS OF 9:08 PM PDT MONDAY...STRONG NORTH TO NORTHWEST WINDS
WILL PRODUCE HAZARDOUS CONDITIONS WITH STEEP WIND WAVES TONIGHT.
NORTHERLY WINDS WILL SUBSIDE TUESDAY MORNING...BUT REMAIN BREEZY.
A LONG PERIOD SOUTHERLY SWELL WILL ENTER THE COASTAL WATERS LATER
THIS WEEK.
&&
.MTR WATCHES/WARNINGS/ADVISORIES...
.TDAY...SCA...PT REYES TO PIGEON PT 0-10 NM
SCA...PIGEON PT TO PT PINOS 0-10 NM
SCA...PT PINOS TO PT PIEDRAS BLANCAS 0-10 NM
SCA...PT ARENA TO PT REYES 0-10 NM
SCA...PT ARENA TO PIGEON PT 10-60 NM
SCA...PIGEON PT TO PT PIEDRAS BLANCAS 10-60 NM
GLW...PT ARENA TO PT REYES 0-10 NM UNTIL 3 AM
GLW...PT ARENA TO PIGEON PT 10-60 NM UNTIL 3 AM
GLW...PIGEON PT TO PT PIEDRAS BLANCAS 10-60 NM UNTIL 3 AM
SCA...ROUGH BAR ADVISORY FOR SF BAR UNTIL 3 PM
SCA...MRY BAY UNTIL 3 AM
&&
PUBLIC FORECAST: BELL
AVIATION: CANEPA
MARINE: CANEPA
VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO
FOLLOW US ON FACEBOOK AND TWITTER AT:
WWW.FACEBOOK.COM/NWSBAYAREA
WWW.TWITTER.COM/NWSBAYAREAHazardous weather outlook, Mar 28, 4:08 AM PDT, 23 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN FRANCISCO CA 408 AM PDT MON MAR 28 2016 CAZ006-505-508-509-530-290200- SAN FRANCISCO- COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE- SAN FRANCISCO BAY SHORELINE-SAN FRANCISCO PENINSULA COAST- SOUTHERN MONTEREY BAY AND BIG SUR COAST- 408 AM PDT MON MAR 28 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS COASTAL PORTIONS OF THE SAN FRANCISCO BAY AREA AS WELL AS SOUTHERN MONTEREY BAY AND THE BIG SUR COAST. .DAY ONE...MONDAY AND MONDAY NIGHT LOCALLY STRONG AND GUSTY WEST TO NORTHWEST WINDS ARE EXPECTED NEAR THE COAST TODAY. STRONGEST WINDS WILL OCCUR FROM MID AFTERNOON THROUGH EARLY EVENING WHEN LOCAL GUSTS UP TO 40 MPH ARE LIKELY. WINDS WILL GRADUALLY DIMINISH OVERNIGHT TONIGHT. DRIVING HIGH PROFILE VEHICLES NEAR THE COAST ON MONDAY MAY BE DIFFICULT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY DRY AND MILD WEATHER IS EXPECTED.
Nearby
Small Craft Advisories in California, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.